Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3788
Título: Studies in fractional poisson measures
Autor: Silva, José Luís da
Oliveira, Maria João
Palavras-chave: Diffeomorphism group
Test and generalized functions
Mittag-Leffler function
Data: 2012
Editora: World Scientific
Citação: Silva, José Luís; Oliveira, Maria João - Studies in fractional poisson measures. "International Journal of Modern Physics [Em linha] : Conference Series". ISSN 2010-1945. Vol. 17 (2012), p. 122-129
Resumo: In this paper we investigate the quasi-invariance property of fractional Poisson measures with respect to the diffeomorphism subgroup and we construct spaces of test and generalized functions associated to the corresponding fractional Lebesgue-Poisson measures.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3788
DOI: 10.1142/S201019451200801X
ISSN: 2010-1945
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
IJMP2012.pdf182,72 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.